Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 61 to 120 of 1762

61
A frequency-domain parallel method for the numerical approximation of parabolic problems

Lee, Chang-Ockresearcher; Lee, J; Sheen, D; Yeom, Y, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.169, no.1-2, pp.19 - 29, 1999-01

62
A general framework for constructing and analyzing mixed finite volume methods on quadrilateral grids: The overlapping covolume case

Chou, SH; Kwak, Do Youngresearcher; Kim, KY, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.39, no.4, pp.1170 - 1196, 2001-12

63
A General Multigrid framwork for a class of perturbed problems

Kwak, Do Youngresearcher, CONTEMPORARY MATHEMATICS, v.295, no.0, pp.317 - 325, 2002-09

64
A GENERAL PROPERTY AMONG NESTED, PRUNED SUBTREES OF A DECISION-SUPPORT TREE

Kim, Sung-Horesearcher, COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, v.23, no.4, pp.1227 - 1238, 1994

65
A Generalization of Hierarchical Exchangeability on Trees to Directed Acyclic Graphs

Jung, Paul Heajoonresearcher; Lee, Jiho; Sam Staton; Yang, Hongseokresearcher, Annales Henri Lebesgue, v.4, pp.325 - 368, 2021-01

66
A GENERALIZATION OF MULTIPLIER THEOREM TO THE BALL

Choi, UJinresearcher; Kwak, Do Youngresearcher, INDIAN JOURNAL OF PURE APPLIED MATHEMATICS, v.22, no.7, pp.547 - 552, 1991-07

67
A GENERALIZATION OF THE MOMENT PROBLEM TO A COMPLEX MEASURE SPACE AND AN APPROXIMATION TECHNIQUE USING BACKWARD MOMENTS

Kim, Yong Jungresearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.30, no.1, pp.187 - 207, 2011-05

68
A generic Craig form for the two-dimensional Gaussian Q-function

Park, Seungkeun; Choi, UJinresearcher, ETRI JOURNAL, v.29, no.4, pp.516 - 517, 2007

69
A GEOMETRIC HALL-TYPE THEOREM

Holmsen, Andreasresearcher; Martinez-Sandoval, Leonardo; Montajano, Luis, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.144, no.2, pp.503 - 511, 2016-02

70
A global eight order spline procedure for a class of boundary value prodenos

Y.B. Park; S.C. Jun; U.J. Choiresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.9, no.4, pp.985 - 994, 1996

71
A harmonic -based conductivity reconstruction method in MREIT with influence of non-transversal current density

Jeon, K.; Lee, Chang-Ockresearcher; Woo, E.J., INVERSE PROBLEMS IN SCIENCE AND ENGINEERING, v.26, no.6, pp.811 - 833, 2018-06

72
A Harnack inequality for the heat equation on a compact Riemannian manifold with non-convex boundary

치동표; 김진홍researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.35, no.2, pp.387 - 395, 1998-06

73
A Helly-type theorem for line transversals to disjoint unit balls

Holmsen, Andreas Fresearcher; Katchalski M; Lewis T, DISCRETE COMPUTATIONAL GEOMETRY, v.29, no.4, pp.595 - 602, 2003-06

74
A hydrodynamic model for the interaction of Cucker-Smale particles and incompressible fluid

Ha, Seung-Yeal; Kang, Moon-Jinresearcher; Kwon, Bongsuk, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.24, no.11, pp.2311 - 2359, 2014-10

75
A Joint Sparse Recovery Framework for Accurate Reconstruction of Inclusions in Elastic Media

Yoo, Jaejun; Jung, Younghoon; Lim, Mikyoungresearcher; Ye, Jong Chulresearcher; Wahab, Abdul, SIAM JOURNAL ON IMAGING SCIENCES, v.10, no.3, pp.1104 - 1138, 2017

76
A Lindeberg-Feller theorem for stable laws

Dombry, Clement; Jung, Paulresearcher, STATISTICS & PROBABILITY LETTERS, v.84, pp.198 - 203, 2014-01

77
A LITTLEWOOD AND PALEY-TYPE INEQUALITY ON THE BALL

CHOA, JS; Kim, Hong Ohresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.50, no.2, pp.265 - 271, 1994-10

78
A locking-free nonconforming finite element method for planar linear elasticity

Lee, Chang-Ockresearcher; Lee, J; Sheen, D, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.19, no.1-3, pp.277 - 291, 2003-07

79
A logarithmic chemotaxis model featuring global existence and aggregation

Desvillettes, Laurent; Kim, Yong-Jungresearcher; Trescases, Ariane; Yoon, Changwook, NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, v.50, pp.562 - 582, 2019-12

80
A lower bound on the essential dimension of PGL(4) in characteristic 2

Baek, Sanghoonresearcher, JOURNAL OF ALGEBRA AND ITS APPLICATIONS, v.16, no.4, 2017-04

81
A lower bound on the ground state energy of dilute Bose gas

Lee, JiOonresearcher; Yin, Jun, JOURNAL OF MATHEMATICAL PHYSICS, v.51, no.5, 2010-05

82
A MATHEMATICAL STUDY OF THE BOUNDARY INTEGRAL-EQUATION OF LINEAR ELASTICITY

YOO, YM; PARK, CW; Kwon, Kil Hyunresearcher, MECHANICS OF STRUCTURES AND MACHINES, v.18, no.2, pp.211 - 218, 1990

83
A measurement error model approach to survey data integration: combining information from two surveys

Park, Seho; Kim, Jae Kwangresearcher; Stukel, Diana, Metron, v.75, no.3, pp.345 - 357, 2017-12

84
A mechanism for robust circadian timekeeping via stoichiometric balance

Kim, Jae Kyoungresearcher; Forger, Daniel B., MOLECULAR SYSTEMS BIOLOGY, v.8, 2012-12

85
A modified boundary integral method on open arcs in the plane

Yun, BI; Lee, Sungyunresearcher; Choi, UJinresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.31, no.11, pp.37 - 43, 1996-06

86
A Modified P1-immersed Finite Element Method

Kwak, Do Youngresearcher; Lee, Juho, International Journal of Pure and Applied Mathematics, v.104, no.3, pp.471 - 495, 2015

87
A modularity criterion for Klein forms, with an application to modular forms of level 13

Eum, Ick-Sun; Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.375, no.1, pp.28 - 41, 2011-03

88
A module structure and a vanishing theorem for cycles with modulus

Krishna, Amalendu; Park, Jinhyunresearcher, MATHEMATICAL RESEARCH LETTERS, v.24, no.4, pp.1147 - 1176, 2017

89
A moving lemma for cycles with very ample modulus

Krishna, Amalendu; Park, Jinhyunresearcher, ANNALI DELLA SCUOLA NORMALE SUPERIORE DI PISA-CLASSE DI SCIENZE, v.17, no.4, pp.1521 - 1549, 2017-12

90
A moving lemma for relative 0-cycles

Krishna, Amalendu; Park, Jinhyunresearcher, ALGEBRA & NUMBER THEORY, v.14, no.4, pp.991 - 1054, 2020-06

91
A multi-country analysis on potential adaptive mechanisms to cold and heat in a changing climate

Vicedo-Cabrera, Ana M.; Sera, Francesco; Guo, Yuming; Chung, Yeonseungresearcher; Arbuthnott, Katherine; Tong, Shilu; Tobias, Aurelio; et al, ENVIRONMENT INTERNATIONAL, v.111, pp.239 - 246, 2018-02

92
A NECESSARY AND SUFFICIENT CONDITION FOR EDGE UNIVERSALITY OF WIGNER MATRICES

Lee, JiOonresearcher; Yin, Jun, DUKE MATHEMATICAL JOURNAL, v.163, no.1, pp.117 - 173, 2014-01

93
A neighborhood method for statistical analysis of fMRI data

Ahmad, Fayyaz; Ullah, Ghanim; Kim, Sung-Horesearcher, Open Journal of Biophysics, v.2, no.1, pp.15 - 22, 2012-01

94
A Neumann-Dirichlet preconditioner for a FETI-DP formulation of the two-dimensional Stokes problem with mortar methods

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, SIAM JOURNAL ON SCIENTIFIC COMPUTING, v.28, no.3, pp.1133 - 1152, 2006

95
A NEUMANN-DIRICHLET PRECONDITIONER FOR A FETI-DP FORMULATION WITH MORTAR METHODS

이창옥researcher, TRENDS IN MATHEMATICS, v.9, no.2, pp.81 - 101, 2006-12

96
A new analytic method for IEEE 802.11 distributed coordination function

Hwang, Gang Ukresearcher; Chung, MY; Lee, Y, IEICE TRANSACTIONS ON COMMUNICATIONS, v.E91B, no.1, pp.239 - 246, 2008-01

97
A NEW ANALYTICAL MODEL FOR OPTIMIZED COGNITIVE RADIO NETWORKS BASED ON STOCHASTIC GEOMETRY

Lee, Seung Hee; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.13, no.4, pp.1883 - 1899, 2017-10

98
A new approach to the word and conjugacy problems in the braid groups

Birman, J; Ko, Ki-Hyoungresearcher; Lee, SJ, ADVANCES IN MATHEMATICS, v.139, no.2, pp.322 - 353, 1998-11

99
A New Autonomous Adaptive MAC Protocol in Wireless Networks

Oh, Youngrock; Kim, Yunbae; Kim, Jeongseop; Hwang, Gangukresearcher; Park, Seungkeun, IEEE ACCESS, v.6, pp.15155 - 15169, 2018-04

100
A NEW CLASS OF HIGHER ORDER MIXED FINITE VOLUME METHODS FOR ELLIPTIC PROBLEMS

Kwak, Do Youngresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.50, no.4, pp.1941 - 1958, 2012

101
A new construction of lens spaces

Sarkar, Soumen; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.240, pp.1 - 20, 2018-05

102
A new decomposition of derangements

Kim, Dongsuresearcher; Zeng, J, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.96, no.1, pp.192 - 198, 2001-10

103
A new family of mixed finite element spaces on a class of distorted hexahedra

Kim, JiHyun; Kwak, Do Youngresearcher, INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, v.76, no.4, pp.571 - 592, 2012

104
A NEW FINITE ELEMENT FOR INTERFACE PROBLEMS HAVING ROBIN TYPE JUMP

Kwak, Do Youngresearcher; Lee, Seungwoo; Hyon, Yunkyong, INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, v.14, no.4-5, pp.532 - 549, 2017

105
A new look at the moduli space of stable hyperelliptic curves

Hyeon, Donghoon; Lee, Yongnamresearcher, MATHEMATISCHE ZEITSCHRIFT, v.264, no.2, pp.317 - 326, 2010-02

106
A NEW OPTIMAL CONTROL APPROACH FOR THE RECONSTRUCTION OF EXTENDED INCLUSIONS

Ammari, Habib; Garapon, Pierre; Jouve, Francois; Kang, Hyeonbae; Lim, Mikyoungresearcher; Yu, Sanghyeon, SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v.51, no.2, pp.1372 - 1394, 2013

107
A new proof of Kralls theorem

Kil Hyun Kwonresearcher; Byeong Hoon Yoo, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.2, pp.255 - 265, 1993-06

108
A new upper bound for binary codes with minimum distance four

Kim J.K.; Hahn, Sang-Geunresearcher, DISCRETE MATHEMATICS, v.187, no.1-3, pp.291 - 295, 1998-06

109
A new variance reduction method for option pricing based on sampling the vertices of a simplex

Park, Jong Jun; Choe, Geon Horesearcher, QUANTITATIVE FINANCE, v.16, no.8, pp.1165 - 1173, 2016-08

110
A non-iterative method for the electrical impedance tomography based on joint sparse recovery

Lee, Ok Kyun; Kang, Hyeonbae; Ye, Jong Chulresearcher; Lim, Mikyoungresearcher, INVERSE PROBLEMS, v.31, no.7, 2015-07

111
A non-standard class of Sibolev orthogonal polynomials

S.S. Han; I.H. Jung; Kwon, Kil-Hyunresearcher; J.K. Lee, 대한수학회논문집, v.12, no.4, pp.935 - 950, 1997-06

112
A nonconforming covolume method for elliptic problems

Hyon, Yun K.; Jang, Ho J.; Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.196, no.1, pp.60 - 66, 2008-02

113
A Nonlinear Structure Tensor with the Diffusivity Matrix Composed of the Image Gradient

Hahn, J; Lee, Chang-Ockresearcher, JOURNAL OF MATHEMATICAL IMAGING AND VISION, v.34, no.2, pp.137 - 151, 2009-06

114
A norm estimate for the ADI method for nonsymmetric problems

Kwak, Do Youngresearcher, LINEAR ALGEBRA AND ITS APPLICATIONS, v.266, no.1-3, pp.127 - 141, 1997

115
A NOTE ON A SPACE HP,A OF HOLOMORPHIC-FUNCTIONS

Kim, Hong Ohresearcher; KIM, SM; KWON, EG, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.35, no.3, pp.471 - 479, 1987-06

116
A note on an extended born method in inverse scattering problems

Choi, UJinresearcher, APPLIED MATHEMATICS LETTERS, v.12, no.3, pp.71 - 76, 1999-02

117
A note on approximate Bayesian bootstrap imputation

Kim, Jae Kwangresearcher, BIOMETRIKA, v.89, no.2, pp.470 - 477, 2002-06

118
A note on collapsibility in DAG models of contingency tables

Kim, Sung-Horesearcher, SCANDINAVIAN JOURNAL OF STATISTICS, v.33, no.3, pp.575 - 590, 2006-09

119
A note on invariance of the Cauchy and related distributions

Jung, Paulresearcher; Chin, Wooyoung; Markowsky, Greg, STATISTICS & PROBABILITY LETTERS, v.158, 2020-03

120
A note on Magnus conjecture

Kwon, Kil Hyunresearcher; B. H. Yoo; G. J. Yoon, INTERNATIONAL MATHEMATICS JOURNAL, v.3, no.2, pp.143 - 156, 2003-01

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0